CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
A new metric for statistical properties of long time behaviors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 2741-2773
Authors:  Zheng, Liqi;  Zheng, Zuohuan
Favorite  |  View/Download:8/0  |  Submit date:2020/06/30
Generic point  Unique ergodicity  Time average  Weak mean equicontinuity  
Plane wave methods for quantum eigenvalue problems of incommensurate systems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 384, 页码: 99-113
Authors:  Zhou, Yuzhi;  Chen, Huajie;  Zhou, Aihui
Favorite  |  View/Download:8/0  |  Submit date:2019/12/13
Incommensurate system  Quantum eigenvalue problem  Plane wave  Density functional theory  
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
Stochastic Lotka-Volterra system  Stationary measure  Ergodicity  Support  Stochastically cyclical oscillation  Turbulence  
ERGODIC APPROXIMATION TO CHEMICAL REACTION SYSTEM WITH DELAY 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 1, 页码: 70-95
Authors:  Chen, Chuchu;  Liu, Di
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
stochastic delay differential equation  invariant measure  ergodicity  weak convergence order  Malliavin calculus  Poisson random measure  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error